Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 137, NWS Austin/San Antonio, TX

June 18, 2015Blanco County, Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 18, 2015, 3:56 PM CDT for Blanco County, Hays County, Travis County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 3:56 PM CDT (20:56 UTC)
Expired
Jun 18, 2015, 6:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Hays County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:30 PM CDTFLASH FLOOD4 Ssw Jollyville, TXSPICEWOOD SPRINGS RD CROSSINGS 1-7 CLOSED DUE TO FLOODING FROM 360 TO OLD LAMPASAS
Jun 18, 4:30 PM CDTHEAVY RAIN 2.172 Ese Lakeway, TXRAINFALL IN 2.5 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS54 KEWX 182056
FFWEWX
TXC031-209-453-182345-
/O.NEW.KEWX.FF.W.0137.150618T2056Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 PM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL BLANCO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 645 PM CDT
    
* AT 352 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN WITH AN ADDITIONAL 2 TO 4 INCHES LOCALLY POSSIBLE. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* RADAR ESTIMATES NEAR 2 TO 2.5 INCHES PER HOUR AND A LCRA RAIN 
  GAUGE HAS RECEIVED 1.86 INCHES IN A 30 MINUTE TIME FRAME 2 MILES 
  EAST OF LAKEWAY IN TRAVIS COUNTY. 

* THIS TIME WILL BE SLOW TO MOVE SOUTHEAST THROUGH THE NEXT SEVERAL 
  HOURS AND ALSO INTERACT WITH AN OUTFLOW BOUNDARY THAT COULD 
  FURTHER ENHANCE RAINFALL INTENSITY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...DRIPPING SPRINGS...TANGLEWOOD FOREST...ANDERSON MILL...
  LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...ROLLINGWOOD...
  BEAR CREEK...HUDSON BEND...SHADY HOLLOW...BARTON CREEK...
  DRIFTWOOD...MANSFIELD DAM...PAYTON...HENLY...SUNSET VALLEY...MOUNT
  GAINOR AND LOST CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3043 9778 3043 9776 3045 9775 3031 9763
      3018 9773 3005 9832 3022 9843 3044 9790
      3046 9783

$$

ALLEN
2 follow-up statements
850 
WGUS74 KEWX 182233
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT THU JUN 18 2015

TXC453-182240-
/O.CAN.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
533 PM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING FOR CENTRAL TRAVIS COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815

$$

TXC031-209-182345-
/O.CON.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-BLANCO TX-
533 PM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN HAYS AND CENTRAL BLANCO COUNTIES...

AT 530 PM CDT...DOPPLER RADAR INDICATED NEW DEVELOPMENT OF RAIN 
COULD REENTER THE WARNING AREA THROUGH THE NEXT HOUR. UP TO TWO TO 
THREE INCHES OF RAIN HAVE ALREADY FALLEN WITH AN AN ADDITIONAL ONE 
INCH POSSIBLE OVER THE NEXT HOUR. HIGHLY LOCALIZED AREA OF FLASH 
FLOODING ARE LIKELY ONGOING NEAR HENTLY IN FAR WEST HAYS COUNTY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DRIPPING SPRINGS...BEAR CREEK...PAYTON...HENLY...DRIFTWOOD...SHADY
HOLLOW AND MOUNT GAINOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815

$$

ALLEN
855 
WGUS74 KEWX 182321
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT THU JUN 18 2015

TXC031-209-182331-
/O.CAN.KEWX.FF.W.0137.000000T0000Z-150618T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-BLANCO TX-
621 PM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HAYS AND CENTRAL BLANCO
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3015 9788 3005 9832 3022 9843 3034 9815

$$

ALLEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:43 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 18, 2:43 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT THU JUN 18 2015

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
AFTERNOON SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE
COASTAL PLAINS. STORM MOTIONS APPEAR TO BE SOMEWHAT FASTER THAN
YESTERDAY...BUT WITH UPPER LEVEL FLOW REMAINING RELATIVELY
WEAK...AM NOT EXPECTING MOTIONS TO BE ALL THAT GREAT. STORMS WILL
PRIMARILY PROPAGATE ALONG OUTFLOW BOUNDARIES AS NEW UPDRAFTS
DEVELOP BECAUSE OF THE BOUNDARY AND THEN WEAKEN AS THE OUTFLOWS
MOVE AWAY. THE AIRMASS REMAINS VERY MOIST IN THE WAKE OF TROPICAL
DEPRESSION BILL WITH PWATS IN THE 2 TO 2.2 INCH RAIN FOR THE
SOUTHERN HALF OF THE AREA. THE HIGH MOISTURE EXTENDS WESTWARD ALL
THE WAY TO THE RIO GRANDE. ALSO NEAR THE RIO GRANDE IS A WEAK
DISTURBANCE THAT IS DEVELOPING AND THIS DISTURBANCE WILL BE THE
MAIN DRIVER OF CONVECTION FOR THE NEXT FEW DAYS. FOR THIS
AFTERNOON AND EVENING...THE DISTURBANCE MAY HELP GET A WIDER
COVERAGE OF STORMS TO DEVELOP FARTHER WEST THAN PREVIOUS DAYS. THE
12Z GFS QPF OUTPUT SUPPORTS THIS REGION FOR THE HEAVIEST PRECIP
THIS AFTERNOON...BUT WILL HAVE TO WAIT AND SEE IF THIS HOLDS TRUE.
ADDITIONAL CONVECTION IS DEVELOPING ON SOME SORT OF STATIONARY
BOUNDARY FROM NEAR BLANCO TO WELLS BRANCH. IT WILL BE INTERESTING
TO SEE HOW THIS PLAYS OUT LATE THIS AFTERNOON AS STORMS ARE NOT
MOVING OFF THIS BOUNDARY. OVERALL...WILL HAVE TO WATCH RADAR
CLOSELY AS IT WILL BE DIFFICULT TO KNOW EXACTLY WHERE OR WHEN THE
HEAVIEST CONVECTION WILL DEVELOP. ANY STRONG STORM THAT DOES
DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING A QUICK 2-3 INCHES
OF RAIN WHICH COULD CAUSE ADDITIONAL FLASH FLOODING. THE CURRENT
FLASH FLOOD WATCH IS IN EFFECT UNTIL 1O PM BUT COULD BE EXTENDED
IF THE NEXT SHIFT FEELS THAT IS WARRANTED.

FOR TOMORROW...THE WEAK DISTURBANCE WILL SLOWLY BE STRENGTHENING
ALONG THE RIO GRANDE PLAINS. MODELS ARE PROGGING MOISTURE VALUES
TO BE A BIT LESS THAN PREVIOUS DAYS WHICH WILL HOPEFULLY DECREASE
THE HEAVY RAIN AND FLOODING THREAT...BUT LOCALLY HEAVY RAIN WILL
STILL BE POSSIBLE. THE HIGHER POPS FRIDAY AND FRIDAY NIGHT WILL
BE ACROSS THE SOUTHERN ZONES WHERE THE BEST MOISTURE IS EXPECTED
AND ACROSS THE WESTERN COUNTIES...IN CLOSER PROXIMITY TO THE UPPER
DISTURBANCE.

&&

.LONG TERM (SATURDAY THROUGH THURSDAY)...
THE UPPER DISTURBANCE ALONG THE RIO GRANDE VALLEY WILL BE SLOW TO
MOVE AS IT BECOMES TRAPPED TO THE SOUTH OF AN UPPER RIDGE. THIS
FEATURE WILL CONTINUE TO SUPPORT RAIN CHANCES THROUGH MONDAY WITH
THE HIGHER CHANCES OF RAIN ACROSS THE WESTERN COUNTIES. PWAT
VALUES WILL BE SLOWLY DROPPING AND THUS THE THREAT OF VERY HEAVY
RAINFALL IS NOT EXPECTED TO BE AS HIGH...BUT SLOW STORM MOTIONS
COULD LEAD TO SOME QUICK ACCUMULATIONS OF RAIN.

THE UPPER RIDGE IS EXPECTED TO MOVE EAST BY EARLY NEXT WEEK AND
CENTER ACROSS THE TENNESSEE VALLEY. THIS WILL PLACE TEXAS ONCE
AGAIN IN SOUTHEAST FLOW FROM THE SURFACE THROUGH 500 MB WHICH
WILL OPEN THE GULF OF MEXICO. POPS WILL RETURN TO THE FORECAST
ONCE AGAIN ON WEDNESDAY ACROSS THE SOUTHEASTERN COUNTIES FOR
MAINLY AFTERNOON ACTIVITY ASSOCIATED WITH THE SEA BREEZE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  89  73  88  74 /  20  20  10  20  20
AUSTIN BERGSTROM INTL AIRPORT  71  88  73  88  73 /  20  20  10  20  20
NEW BRAUNFELS MUNI AIRPORT     72  88  73  88  74 /  30  20  20  30  30
BURNET MUNI AIRPORT            71  89  72  87  73 /  20  20  10  20  20
DEL RIO INTL AIRPORT           73  87  73  88  73 /  30  20  30  30  40
GEORGETOWN MUNI AIRPORT        72  89  73  87  74 /  20  20  10  20  10
HONDO MUNI AIRPORT             72  86  73  87  73 /  40  30  20  30  30
SAN MARCOS MUNI AIRPORT        72  87  73  87  73 /  30  20  10  30  20
LA GRANGE - FAYETTE REGIONAL   74  88  74  88  75 /  20  30  10  40  20
SAN ANTONIO INTL AIRPORT       73  87  74  87  74 /  40  30  20  30  30
STINSON MUNI AIRPORT           73  87  74  88  75 /  40  30  20  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...
KINNEY...LAVACA...LEE...MAVERICK...MEDINA...TRAVIS...UVALDE...
WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...HAMPSHIRE
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT THU JUN 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1107 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE
SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE
BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND
STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON.
LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL
BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE
HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED
AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY
ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION
WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF
40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM
ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY
COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS
RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE
RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE
IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR
UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS
DEVELOPING SITUATION.

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE
WEEKEND FOR FLASH FLOODING CONCERNS.

In the hours before

Special weather statement, Jun 18, 3:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT THU JUN 18 2015

TXZ219-182130-
FRIO TX-
349 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRIO COUNTY UNTIL 430 PM
CDT...

AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEST PEARSALL...OR NEAR PEARSALL...MOVING NORTHWEST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...FRIO TOWN...WEST PEARSALL...BLUFF AND NORTH PEARSALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2887 9941 2900 9941 2909 9932 2909 9926
      2887 9906 2874 9919
TIME...MOT...LOC 2049Z 132DEG 12KT 2886 9919

HAMPSHIRE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:12 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 17, 7:13 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
Jun 17, 7:27 PM CDTAreal Flood AdvisoryEWXKendall3 hr
Jun 17, 7:33 PM CDTRiver Flood WarningEWXBexar9 hr
Jun 17, 7:43 PM CDTFlash Flood WarningEWXKendall3 hr
Jun 17, 7:52 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jun 17, 8:28 PM CDTRiver Flood WarningEWXBexar25 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXBexar, Wilson36 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXKarnes3 days
Jun 17, 8:43 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 17, 8:53 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Jun 17, 9:13 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr3 hr
Jun 17, 9:31 PM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 17, 10:07 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jun 17, 10:13 PM CDTRiver Flood WarningEWXWilliamson17 hr
Jun 17, 10:33 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Jun 18, 12:27 AM CDTAreal Flood AdvisoryEWXReal, Uvalde2 hr
Jun 18, 2:57 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 18, 3:03 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more18 hr
Jun 18, 3:36 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 18, 8:57 AM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 18, 11:11 AM CDTRiver Flood WarningEWXCaldwell, Gonzales21 hr
Jun 18, 1:43 PM CDTFlash Flood WarningEWXLavaca3 hr
Jun 18, 3:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementEWXFrio41 min
Jun 18, 5:40 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Jun 18, 5:51 PM CDTSpecial Weather StatementEWXGillespie39 min
Jun 18, 6:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 18, 6:29 PM CDTSpecial Weather StatementEWXLlano46 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.